# SDR IPXA2020051555284

- Difficulty date: May 14, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 18,202 hours, 10,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMAIN CABIN ENTRY DOOR WOULD/DID NOT SHOW DISARMED IN THE WINDOW ABOVE THE ARMING HANDLE AFTER DISARMING THE DOOR ECAM SHOWED DISARMED.INSPECTED AND FOUND DOOR OPERATING NORMAL AS PER 52 10 30 WINDOWS ABOVE ARMORY HANDLE SHOW THE DOOR IT LOCKED CLOSED ONLY.
